Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 3


Detour Saturated Graph

PP: 269-272
Ali Aziz Ali, Gashaw Aziz Mohammed-Saleh,
A connected graph G of order p is detour saturated if and only if the detour distance between every two distinct vertices in G is p−1. The detour saturated graphs of order p and of minimum density are characterized in this paper. Also, detour saturated graphs are obtained from two disjoint connected graphs by using joint and Cartesian product operations.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved